| Model Number |
MMT-551PNAL |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone that insulin pump had frozen display and beeping continuously.Customer¿s blood glucose level was 201 mg/dl at the time of incident.Customer stated that the buttons on insulin pump were not responding.The insulin pump will be returned be for analysis.
Additional Manufacturer Narrative
Insulin pump received with no button response due to corroded keypad traces.No button error alarm or audio or vibrate anomaly and no frozen anomaly during testing noted.Unable to perform all functional testing including the displacement, operating currents, unexpected restart error test, rewind, basic occlusion, occlusion, prime and excessive no delivery test due to buttons not responding.